# SDR QXEA0003265

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 6,276 hours, 8,840 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1 And 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IDA- ON TAKE OFF CLIMB BOTH ENGINE TORQUES FLUCTUATED 5-6 PERCENT. CORRESPONDING FLUX IN ITT AND FUEL FLOW. SAME INDICATIONS AT NP 1050, 900. CABIN PRESSURE RATE FLUXUATION. RETURNED TO FIELD WITHOUT INCIDENT. PLACED ON MEL 75-1 320918.
